# SDR TRBA2012052003

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 33,856 hours, 30,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE F/A NR 2 FLASHLIGHT INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 2 F/A FLASHLIGHT IAW JIC 25-26-25 RAI 10000. THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
